MAUDE Adverse Event Report: Arthrex, Inc. DX Swivelock, 3.5 x 13.5 mm; NON-DEGRADABLE FIXATN FASTENER

Arthrex, Inc. DX Swivelock, 3.5 x 13.5 mm; NON-DEGRADABLE FIXATN FASTENER
Model Number DX Swivelock, 3.5 x 13.5 mm
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Event or Problem Description
On 7th september 2026, it was reported by a distributor via an email that for 1 unit of ar-8979p, dx swivelock¿, 3.5 mm x 13.5 mm, it was unable to screw into the distal humerus bone during tommy john internal brace procedure.This was detected during an ucl internal brace procedure on (b)(6) 2026.The procedure was completed successfully by using additional ar-8979p.There was no patient harm.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
DX Swivelock, 3.5 x 13.5 mm
Common Device Name
NON-DEGRADABLE FIXATN FASTENER
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50841327
Report Number1220246-2026-04833
Device Sequence Number10461383
Product Code MBI
UDI-Device Identifier00888867202900
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K150648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDX Swivelock, 3.5 x 13.5 mm
Device Catalogue NumberAR-8979P
Device Lot Number15556340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown